# SDR SWAA2021040659459

- Difficulty date: March 28, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N8663A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36902
- Aircraft time: 20,666 hours, 9,227 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PNL 140DF HAS NUMEROUS AREAS OF CORROSION AT FASTENER HOLES / REMOVED + REPLACED AFT CARGO FLOOR PNL 140DF PER AMM 25-52-10. OK TO INSTALL IS ON SA-M 565S IN 453A2610-20
